# SDR 2019F00241

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N156DH
- Make and model: Lear 60LEAR
- Aircraft serial: 60091
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 6022162006
- Condition: Cracked
- Location: Rt Lg Door
- Part time: 8,247 hours
- Component: Door
- Component part number: 542216122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTIONS, THE RIGHT HAND INBOARD GEAR DOOR INNER SKIN IS FOUND CRACKED NEAR THE BOTTOM BOLT HOLE WHERE THE INBOARD GEAR DOOR ACTUATOR ATTACH FITTING MOUNTS TO THE DOOR.  THE CRACK APPEARS TO BEGIN UNDER THE ATTACH FITTING, AND RADIATES OUTWARD IN BOTH FORE AND AFT DIRECTIONS.  THERE IS OFTEN A LATERAL COMPONENT TO THE PROPAGATION.  THE CRACK IS NOT VISIBLE UNTIL IT EXTENDS PAST THE FITTING, THIS IS A CRACK LENGTH IN EXCESS OF ABOUT 0.75 INCH.  THIS CONDITION HAS BEEN OBSERVED MULTIPLE TIMES, WITH TOTAL CRACK LENGTHS UP TO 4 INCHES.
